RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2015, Volume 21, Number 4, Pages 3–13 (Mi timm1224)  

Estimates for Kolmogorov widths of the Nikol'skii — Besov — Amanov classes in the Lorentz space

G. A. Akishevab

a E. A. Buketov Karaganda State University
b Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg

Abstract: The Lorentz space with anisotropic norm of periodic functions of several variables is considered. Estimate for the Kolmogorov widths of the Nikol'skii — Besov — Amanov classes in the Lorentz space with anisotropic norm are found.

Keywords: lorentz space, nikol'skii-besov class, kolmogorov width.

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2017, 296, suppl. 1, 1–12

Bibliographic databases:

UDC: 517.5
Received: 10.08.2015

Citation: G. A. Akishev, “Estimates for Kolmogorov widths of the Nikol'skii — Besov — Amanov classes in the Lorentz space”, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 4, 2015, 3–13; Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 1–12

Citation in format AMSBIB
\Bibitem{Aki15}
\by G.~A.~Akishev
\paper Estimates for Kolmogorov widths of the Nikol'skii --- Besov --- Amanov classes in the Lorentz space
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 4
\pages 3--13
\mathnet{http://mi.mathnet.ru/timm1224}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468425}
\elib{https://elibrary.ru/item.asp?id=25300979}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2017
\vol 296
\issue , suppl. 1
\pages 1--12
\crossref{https://doi.org/10.1134/S0081543817020018}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000403678000001}


Linking options:
  • http://mi.mathnet.ru/eng/timm1224
  • http://mi.mathnet.ru/eng/timm/v21/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:235
    Full text:53
    References:48
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020